Nurofen Cold & Flu Tabs 1’s

KSh83

1 in stock

Purchase this product now and earn 83 Points!
SKU: NRFN0005 Categories: ,
Sodium Ibuprofen For relief from: headache, period pain, dental pain, feverishness, migraine, backache, muscular pain, rheumatic pain, neuralgia, cold and flu symptoms. Features Targets pain fast Benefits Nurofen Express targets headaches faster than standard paracetamol or ibuprofen with a 400mg dose. Nurofen Express 200mg Liquid Capsules are absorbed quickly into the bloodstream to help target the source of pain fast. Warnings or Restrictions Adults and Children over 12 years: Swallow 1 or 2 tablets with water, up to three times a day as required. Leave at least 4 hours between doses. Do not exceed 6 tablets in 24 hours. Do not give to children under 12 years. If symptoms persist or worsen, if new symptoms occur, or if the product is required for more than 10 days, consult a doctor. Hazards and Cautions DO NOT TAKE IF YOU: Have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding Are allergic to Ibuprofen, to any of the ingredients, or to aspirin or other painkillers. Are taking other NSAID painkillers or aspirin with a daily dose above 75mg. SPEAK TO A PHARMACIST OR DOCTOR BEFORE TAKING IF YOU: Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems. Are a smoker. Are pregnant. Warning: do not exceed the stated dose. You must be at least 16 years old to purchase this product. Product Specification Each Tablet Contains: Sodium Ibuprofen 256Mg (Equivalent To Ibuprofen 200Mg),Also Contains The Following Excipients: Carmellose Sodium, Xylitol, Sucrose Size (16) Unit (EA) Height (6.2) Width (11.75) Depth (2) Product code: 222254 Product Uses For oral administration and short-term use only.

Reviews

There are no reviews yet.

Be the first to review “Nurofen Cold & Flu Tabs 1’s”